Ask an expert
Question

19 Apr 2006

4 days apart
My last period ended 14 days ago and now started again. Is this normal? I feel drained and always tired. I do take iron pillsfor my iron shortage, but sometimes it upsets my stomach. Should I go see my DR about this? I also suffer from GERD, does it have an effect on one` s periods?
Answer 464 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If this is the first time your period has been irregular, wait and see what happens next month. If it recurs, see your gynaecologist. Iron tablets can cause stomach irritation. Try to take them with food. GPRD will not cause period problems.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.